# SDR MALA060107

- Difficulty date: February 25, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 17,450 hours, 19,238 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YR CHECK IN BNA FOUND RIGHT NACELLE AT NS 197 IS CHAFED ON THE OUTBOARD SIDE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EOS54152.
